# SDR DALA2019041522435

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO THRESHOLD. THE AFT THRESHOLD WAS REPAIRED IAW ER/A 06-489867-14MA REV. G , SECTION III PERMANENT REPAIR.NO FURTHER ACTIONS ARE REQUIRED.
